MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 103; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 103; GENERATOR
Model Number 103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion, Clonic (2222)
Date of Event 05/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a change in seizure pattern and new seizure types following vns implantation.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
This event is associated with capa ca-0049 regarding previously unreported complaints from brazil.Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.

Brand Name
PULSE GEN MODEL 103
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key23937281
Report Number1644487-2025-11033
Device Sequence Number14859297
Product Code LYJ
UDI-Device Identifier05425025750030
UDI-Public05425025750030
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/17/2023
Device Model Number103
Device Lot Number7071
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexMale